# SDR ASAA2018101526437

- Difficulty date: October 9, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,716 hours, 13,810 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTH420
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,107 hours, 10,546 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS HISTORY AND REPORTS OF FUEL LEAKS FROM THE LEFT VSV ACTUATOR DRAIN. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE LT VSV ACTUATOR. OPS/LEAK CHECKS NORMAL REF AMM 75-31-01.
